MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX? Pro; system, appendage closure, left atrial

BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX? Pro; system, appendage closure, left atrial
Model Number M635WU60310
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported a procedure was cancelled.Patient was scheduled for concomitant procedure for a watchman implant and an ablation.A left atrial appendage (laa) closure procedure was being performed.A watchman access system (was) and a 31mm watchman flx pro laa closure device & delivery system (wds) were selected for use.It was noted the patient had prominent pectinate muscles.Immediately following deployment of the closure device, the tip did not fully expand, and tug test noted one half protrusion.In the mitral axis, device expansion was acceptable despite one half protrusion.Physician attempted to deploy the closure device four additional times, and the protrusion did not resolve.A decrease in closure device size was suggested; however, since the ablation procedure was successful, the physician elected to cancel the procedure.There were no further complications reported.

Brand Name
WATCHMAN FLX? Pro
Common Device Name
system, appendage closure, left atrial
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway H91 Y 868
EI   H91 Y868
Manufacturer Contact
mary crawford
4100 hamline ave n
arden hills, MN 55112
+1(651)440-0979
MDR Report Key50671606
Report Number2124215-2026-47831
Device Sequence Number10174221
Product Code NGV
UDI-Device Identifier00191506004613
UDI-Public(01)00191506004613(17)280819(10)37249632
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P130013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM635WU60310
Device Catalogue NumberM635WU60310
Device Lot Number0037249632
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Supplement Date Received by Manufacturer09/24/2026
Initial Report FDA Received Date09/08/2026
Supplement Report FDA Received Date09/28/2026
Date Device Manufactured08/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown